Item


A Note on the periodic orbits and topological entropy of graph maps

This paper deals with the relationship between the periodic orbits of continuous maps on graphs and the topological entropy of the map. We show that the topological entropy of a graph map can be approximated by the entropy of its periodic orbits

© Proceedings of the American Mathematical Society, vol.129, núm. 10, p.2941-2946

American Mathematical Society

Author: Alsedà, Lluís
Juher, David
Mumbrú i Rodríguez, Pere
Date: 2001
Abstract: This paper deals with the relationship between the periodic orbits of continuous maps on graphs and the topological entropy of the map. We show that the topological entropy of a graph map can be approximated by the entropy of its periodic orbits
Format: application/pdf
Citation: Alsedà. LL., Juher, D, i Mumbrú, P. (2001). A Note on the periodic orbits and topological entropy of graph maps. Proceedings of the American Mathematical Society, 129 (10), 2941-2946. Recuperat 13 juliol de 2011,a http://www.ams.org/journals/proc/2001-129-10/home.html
ISSN: 0002-9939 (versió paper)
1088-6826 (versió electrònica)
Document access: http://hdl.handle.net/10256/3482
Language: eng
Publisher: American Mathematical Society
Collection: Articles publicats (D-IMA)
Is part of: © Proceedings of the American Mathematical Society, vol.129, núm. 10, p.2941-2946
Rights: Tots els drets reservats
Subject: Entropia topològica
Topological entropy
Title: A Note on the periodic orbits and topological entropy of graph maps
Type: info:eu-repo/semantics/article
Repository: DUGiDocs

Subjects

Authors


Warning: Unknown: write failed: No space left on device (28) in Unknown on line 0

Warning: Unknown: Failed to write session data (files). Please verify that the current setting of session.save_path is correct (/var/lib/php5) in Unknown on line 0